Thunderstorm Wind, Clay
- When
- June 24, 4:15 PM EST
- Where
- Clay County, Orange Park
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.167, -81.700
Numerous trees down all across Orange Park. Kingsley Ave.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Numerous trees down all across Orange Park. Kingsley Ave. had to be closed for debris removal.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 24, 1:00 PM EST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EDT THU JUN 24 2004 .SHORT TERM... CURRENTLY CONVECTION IS SUPPRESSED AND CONSEQUENTLY TEMPERATURES ARE RISING OVER THOSE OF RECENT DAYS. EXPECT AFTERNOON CONVECTION TO BE SCATTERED AND BREAK OUT FIRST IN THE LOWER SUWANNEE VALLEY THEN SPREAD NORTHWARD AND EAST TO THE GEORGIA COAST. A SECOND LATER PERIOD OF CONVECTION IS LIKELY ALONG THE EAST COAST AS AN INLAND CONVERGENCE BOUNDARY AND THE SEA BREEZE FORCING COMBINE. QUASIFRONTAL BOUNDARY IN NORTH/CENTRAL GEORGIA WILL CONTINUE TO OSCILLATE AS IMPULSES TRACK ALONG IT...BUT WILL HOLD NORTH OFTHE AREA UNTIL SUNDAY. WEEKEND WEATHER LOOKS TO BE SLIGHTLY WETTER THAN NORMAL PARTICULARLY FOR SUNDAY AND MONDAY AFTERNOONS. && .LONG TERM... TREND FOR NORMAL SUMMER REGIME CONTINUES LATER IN THE WEEK WITH SCATTERED MOSTLY PM STORMS. && .MARINE... GENERALLY LIGHT TO MODERATE WINDS BELOW 15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 92 70 90 / 20 50 40 50 SSI 77 90 74 90 / 30 40 30 40 JAX 74 93 72 92 / 30 40 30 40 SGJ 75 89 74 91 / 30 40 30 40 GNV 73 94 70 92 / 20 40 30 40 OCF 73 94 71 93 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && WELSH/HESS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT THU JUN 24 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-251000- ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL- BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA- COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL- GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA- JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL- SUWANNEE FL-UNION FL-WARE GA-WAYNE GA- 532 AM EDT THU JUN 24 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN THIS AFTERNOON WITH THE HEATING OF THE DAY WITH THE GREATEST COVERAGE ACROSS THE GEORGIA PORTION AND ALONG THE EAST COAST. SOME STRONG STORMS ARE EXPECTED...CAPABLE OF PRODUCING WINDS TO 45 MPH ALONG WITH SMALL HAIL. ISOLATED SEVERE STORMS WILL BE POSSIBLE AS WELL WITH THE GREATEST CHANCE THROUGH THE SUWANNEE VALLEY AND INTO COASTAL SOUTHEAST GEORGIA OR ALONG AND NORTH OF INTERSTATE 10 AND ALONG AND EAST OF INTERSTATE 95. .DAYS TWO THROUGH SEVEN...TOMORROW THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH WEDNESDAY. THE STRONGEST STORMS EACH DAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
The Jacksonville radar (KJAX), 35 km away, was scanning. The volume nearest the first event began at 21:16 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396793.